# SDR CALA2024100902609

- Difficulty date: October 6, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N882UA
- Make and model: Airbus A319-132
- Aircraft serial: 2505
- Aircraft time: 51,523 hours, 28,456 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000303000
- Condition: Damaged
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR UPPER I/B SKIN HAS A PUNCTURE, 26IN FROME I/B END, 26IN FROME TRAILING EDGE, 1IN IN DIAMETER. "REPAIR PRIOR TO NEXT FLIGHT".  HAECO LCQ NR 9290356 / 20356 REPAIRED L/H ELEVATOR UPPER SKIN 26 IN FROM I/B END 26 IN FROM T /E 1 IN DIA ZONE A IAW A319 SRM 55-21-11-300-004. CATEGORY A REP AIR.
